MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 BLUE MIMX

MIO; UNO INSET II 80/6 SC1 BLUE MIMX
Model Number MMT-945A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia on (b)(6) 2023, it was reported that the patient inserted the infusion set on (b)(6) 2023 and it came apart on (b)(6) 2023 at the site connector while he was sleeping.The site location was patient's tummy.The infusion had been used for three days.Reportedly, the patient was unsure whether there was stress or pull on the tubing.Further, the pump was not dropped with the set connected to patient's body.In the morning ((b)(6) 2023), his blood glucose level was 11 mmol/l.No further information was available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 BLUE MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key17036853
Report Number3003442380-2023-00271
Device Sequence Number20557337
Product Code FPA
UDI-Device Identifier05705244020368
UDI-Public05705244020368
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-945A600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/01/2023
Patient Sequence Number1
Patient SexUnknown